RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 2, Pages 482–490 (Mi zvmmf5223)  

This article is cited in 2 scientific papers (total in 2 papers)

Additive representation of characteristics of layered media and questions of uniqueness of the solutions of inverse problems

V. B. Glasko, Yu. I. Khudak

Moscow

Full text: PDF file (1050 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:2, 213–222

Bibliographic databases:

UDC: 517.958
MSC: Primary 35L05; Secondary 35R30
Received: 29.03.1979

Citation: V. B. Glasko, Yu. I. Khudak, “Additive representation of characteristics of layered media and questions of uniqueness of the solutions of inverse problems”, Zh. Vychisl. Mat. Mat. Fiz., 20:2 (1980), 482–490; U.S.S.R. Comput. Math. Math. Phys., 20:2 (1980), 213–222

Citation in format AMSBIB
\Bibitem{GlaKhu80}
\by V.~B.~Glasko, Yu.~I.~Khudak
\paper Additive representation of characteristics of layered media and questions of uniqueness of the solutions of inverse problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 2
\pages 482--490
\mathnet{http://mi.mathnet.ru/zvmmf5223}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=572402}
\zmath{https://zbmath.org/?q=an:0446.35061}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 2
\pages 213--222
\crossref{https://doi.org/10.1016/0041-5553(80)90035-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5223
  • http://mi.mathnet.ru/eng/zvmmf/v20/i2/p482

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Zuev, A. V. Tikhonravov, “Uniqueness of the determination of the parameters of a layered medium from the reflection energy coefficient”, Comput. Math. Math. Phys., 33:3 (1993), 387–395  mathnet  mathscinet  isi
    2. K. V. Popov, A. V. Tikhonravov, “New uniqueness classes for determining the parameters of a stratified medium from its energy reflectance”, Comput. Math. Math. Phys., 36:11 (1996), 1625–1633  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:167
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020